By Topic

An asymptotic error analysis of identifiers and adaptive observers in the presence of parasitics

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ioannou, P.A. ; University of Illinois, Urbana, IL, USA ; Kokotovic, P.V.

The behavior of identifiers and adaptive observers in the presence of parasitics is analyzed. Bounds for the state/parameter error are established. The adaptive schemes considered are shown to be robust provided the input signal is rich for the dominant modes, but does not contain high frequencies in the parasitic range. The bounds indicate possibilities for reducing the error by a proper choice of the input signal.

Published in:

Automatic Control, IEEE Transactions on  (Volume:27 ,  Issue: 4 )